# SDR AALA202302284979

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: A5361028620000
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS SLIDING WINDOW HARD TO CLOSE. MAINTENANCE REPLACED THE SLIDING WINDOW LOWER MECHANISM ROLLER (AALA202302283098) AND ECCENTRC (AALA202302284979) PER CMM 56-12-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
